Originally Posted by ckpsyc
Thanks for writing back. As of now I'm taking the reglan but I feel as if it's not helping at all. I always feel nauseous and sick. It interfered with work already which is not good. I'm going to a new gastro doctor on Thursday to see what he says. I'm hoping something happens because for this to occur spur of the moment and to cause me so much grid it is crazy. Not to mention the bowel problem. It feels like IBS almost I would day but no one has told me that's what it is. I'm just nervous and scared and I don't know what to do anymore :-(.
Did you get a script for the domperidone? Is it really helping? Did it take away the cramps bloating and nausea symptoms?
Hi, I am on NEXIUM & DOMPERIDONE as I have all sorts of stomach issues one being NAUSEA which is really horrible and to answer your question, YES!!..
DOMPERIDONE does help with the sick feeling and has no side effects (not for me anyhow).
If you have cramps/bloating its possibly IBS. Have you had an Endoscopy if not I would ask for one if I was you to see whats going on.
All the best, Solofelix.